# SDR HEEA078036

- Difficulty date: February 25, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- Aircraft time: 3,369 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Indicator
- Part number: 407375005101
- Part serial: 0099
- Condition: Malfunctioned
- Location: G/B Oil Temp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL LIGHT IS TOO WEAK.
